# SDR SIMA20150122001

- Difficulty date: January 22, 2015
- Submitted: January 26, 2015
- Operation: Air carrier
- Aircraft: N546FF
- Make and model: Cndair CL6002C10
- Aircraft serial: 10326
- Aircraft time: 10,683 hours, 6,946 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part number: 9752753
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING GEAR RETRACTION,  CREW HEARD A RUMBLING NOISE FROM THE NOSE AREA & RECEIVED GEAR DISAGREE WARNING.  CREW COMPLIED WITH AOM VOL 1 PROCEDURES, DECLARED AN EMERGENCY & RETURNED WITHOUT INCIDENT.   R & R NR 3 PRIORITY BALANCED RELIEF VALVE IAW AMM 29-12-05.  OPS CHECKED GOOD IAW AMM 29-12-05.  GEAR EXTENSION & RETRACTION GOOD IAW AMM 32-30-00.
